Groups, Geometry, and Dynamics

Full-Text PDF (244 KB) | Metadata | Table of Contents | GGD summary
Volume 11, Issue 1, 2017, pp. 353–370
DOI: 10.4171/GGD/399

Published online: 2017-04-20

Infinite unicorn paths and Gromov boundaries

Witsarut Pho-On[1]

(1) University of Illinois at Urbana-Champaign, USA

We extend the notion of unicorn paths between two arcs introduced by Hensel, Przytycki and Webb to the case where we replace one arc with a geodesic asymptotic to a lamination. Using these paths, we give new proofs of the results of Klarreich and Schleimer identifying the Gromov boundaries of the curve graph and the arc graph, respectively, as spaces of laminations.

Keywords: Curve graph, arc graph, surface, Gromov boundary, lamination, unicorn

Pho-On Witsarut: Infinite unicorn paths and Gromov boundaries. Groups Geom. Dyn. 11 (2017), 353-370. doi: 10.4171/GGD/399